... am having these weird side effects or i don't know what to call it?? About 25-30 minutes after i take the Adderall, I get super red hands, itchiness, some bumps (rash like)... etc... is this all normall? and has anyone ever experienced this before. i never had this problem with the medicine until now, and i'am scared???
16 Feb 2010
I had been taking Adderall for over 5 years when I thought I was also getting reactions to the medication. After seeing an allergist, it turned out that I was often eating foods that were causing allergies around the same time each day I was taking my ADHD medicine. I would see an allergist to determine if it is from your Adderall or perhaps food, environmental, or even sulfa allergies (if you're also taking any OTC medicines). I have several allergies that manifest themselves in itching and hives, even though they did not become a problem until I was almost 30 years old! Keep in mind that allergies can manifest themselves at any time - even mild fish and nut allergies.
30 Jul 2011
But just so that you are on the safe side if this continues give the doctor a call and just allow him to know. I think sometimes it takes a little time to adjust but to feel more comfortable (we all need that sense of knowing) it's a normal thing and I would feel like I wanted verification that things are OK you take care,
1 Feb 2012
This is definitely not a normal response. People react differently to the number of different stimulants available for ADD/ADHD. The itching and bumps sound like it could be some sort of allergy, possible to one of the fillers or the dye used. You could try switching to a different generic (if available) or ask your doctor to try Dextroamphetamine (one amphetamine type salt as opposed to the two in Adderall). It is quicker, and shorter acting, and some say more prone to abuse so your doctor may not prescribe it. Or you can try Ritalin (methylphenidate) or Vyvanase. Or even Adderall-XR, xtd release version. As far as the red hands, this could be a some sort of allergy, or maybe it's from too much CNS stimulation, which pumps blood away from your core to your extremities, such as your legs and arms. Similar to the Fight or Flight response, where blood is pumped where needed as if you were fighting or fleeing, away from your digestive track and towards your muscles and extremities.
12 Nov 2012
your sideaffects are all normal i had the same when i was taking adderall they go away in time if it doesnt then got talk to your doctor about other add/adhd meds that will help. Dont be scared one of the side of affects i had was rapid weight loss which scared me so all you need to do is keep calm it takes about a year for them to subside and go away
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My 20 yr old daughter is taking Adderall XR 60 mg?
... 1x/day. We've just discovered that she may be bi-polar. Is this dose/med safe for her?
4 answers • 27 Aug 2009
... genaric adderall 15mg and dont feel like it does what it is suposed to. do i need a higher dose because of my weight? and is the brand adderall ...
3 answers • 17 Nov 2009
Attention Deficit Hyperactivity Disorder (ADHD) - I have just been diagnosed with ADD. This is my 3rd day of taking adderall 10mg in the morning. It ...
7 answers • 13 Aug 2011
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Attention Deficit Hyperactivity Disorder (ADHD) - hello.i take 25 mg of adderall xr in the morning... and 20 mg in the afternoon.this meds makes me ...
14 answers • 6 Aug 2012
... stopped it but question I feel as I'm not the same person but without it I studder bad in can't focus n way hyper I've lost weight ...
0 answers • 1 day 5 hours ago